1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  7. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  8. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

Wellbutrin Experiences

Discussion in 'Pharmaceutical Drugs' started by DaveFoster, Sep 6, 2016.

  1. DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,709
    Gender:
    Male
    After having some positive experiences with mirtazapine (although the dopaminergic flare seems to have gone quite quickly,) I'm considering taking lisuride or wellbutrin with my cyproheptadine (16 mg/day) for depression, anxiety, ADHD, lack of motivation, and the associated symptoms.

    Does anyone have any experiences with Wellbutrin? It targets mainly dopamine and norepinephrine.
     
  2. meatbag

    meatbag Member

    Joined:
    Jan 15, 2016
    Messages:
    730
  3. OP
    DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,709
    Gender:
    Male
    That sounds terrible. Any other experiences?
     
  4. michael94

    michael94 Member

    Joined:
    Oct 11, 2015
    Messages:
    1,608
    The doc wanted me to take it some years ago and well, it stops "depression"...ok fair enough but it also turns you into a zombie. I felt like I had been lobotomized it was not at all a fun experience and seemed to have lasting negative effects even after the drug cleared the system.
     
  5. Rand56

    Rand56 Member

    Joined:
    Aug 7, 2013
    Messages:
    264
    Wellbutrin gave me insomnia. It helped my dysthymic depression, but then I don't know if it was the Wellbutrin itself, or just the side effect of not sleeping well that helped my depression. I have a history of getting relief from my depression only temporarily from lack of sleep. Not a workable solution for me to continue taking it by depriving myself from sleep.
     
  6. OP
    DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,709
    Gender:
    Male
    Bump. I have some on hand.
     
  7. OP
    DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,709
    Gender:
    Male
    I took about 1 mg of bupropion scraped from an extended-release (XL) tablet, and I definitely got the "lobotomized" effect.

    I expected the drug to have stimulating effects, but it's more of an uncomfortable sense of depersonalization and very mild paranoia/anxiety. Time has slowed, and there's a wall with my mind/consciousness on one side, and my body/the environment on the other. Pretty horrendous actually. Apparently these side effects go away with time, but I've lost interest in the substance.
     
  8. Dhair

    Dhair Member

    Joined:
    Jul 29, 2015
    Messages:
    867
    Gender:
    Male
    You just described how I have felt for most of my life, minus the paranoia. I was poisoned with SSRIs/SNRIs since I was 12 years old. Unfortunately, I think for someone like me, the effects are permanent. Since discovering Peat, I often wonder what could have been if my parents were more responsible. Hopefully we can all work to spread the word about the dangers of these poisons.
    I know wellbutrin isn't an SSRI, but I think NDRIs are just as dangerous...
     
  9. OP
    DaveFoster

    DaveFoster Member

    Joined:
    Jul 23, 2015
    Messages:
    4,709
    Gender:
    Male
    Sorry to hear that. It sounds like an intense degree of suffering, and I've experienced similar problems throughout my childhood.

    How long have you taken thyroid? I've heard quite a few stories of people who need several months after taking T4 to recover from depression.

    Here's from the Ray Peat wiki:

    Anti-Depressants

    [Decreasing SSRI dose] It takes time to adapt to decreasing those drugs, keeping sugar up and inflammation down, including bag breathing, should help. Starting with a little, a sixth or fourth of a tablet, of cynoplus in the evening would be the best way to try it.

    [Weaning off anti-depressants] Keeping the metabolic rate and cholesterol up is important, so that repair and adaptation will be quick. Progesterone reduces pain and anxiety, and pregnenolone would be the most convenient supplement for men, but it's hard to find products without allergens. Combining progesterone and DHEA or testosterone can produce the stabilizing effect without suppressing the libido. Benadryl and cyproheptadine are probably both helpful. Withdrawal from morphine and SSRIs and migraine involve some similar processes. (Reference)

    [continued] It depends on how much pregnenolone you can assimilate. People would use progesterone in amounts needed to stop the withdrawal symptoms, but pregnenolone doesn't have the powerful effects of progesterone, even in multi-gram quantities, so it's just a matter of seeing what it can do. As I understand the mechanism (migraine, withdrawal, etc.), estrogen-histamine-serotonin rise on a background of hypothyroid liver malfunction, cytomel (and/or sugar, selenium, B vitamins) allows the liver and other detoxifying systems to lower them, and the lower they are, the less progesterone or pregnenolone it takes to block the symptoms.

    [Long-term antidepressant use: Permanent damage to the brain?] [Peat sent this reference: "exposure to inescapable stress, but not escapable stress, caused a decrease in T(3) levels"]
     
  10. michael94

    michael94 Member

    Joined:
    Oct 11, 2015
    Messages:
    1,608
    Up until the last few years I could never understand how someone could get addicted to alcohol, heroin etc. Throw their life away with some poison or another. But now I get it. Its not "good", but I get it.

     
  11. Dhair

    Dhair Member

    Joined:
    Jul 29, 2015
    Messages:
    867
    Gender:
    Male
    I actually stopped Pristiq cold turkey in 2014, and I haven't been on anything since. What I did was dangerous, but my out of state psychiatrist fired me as a patient because I couldn't pay my last bill, so I was forced come off the pills by myself. Those people don't care about the safety of their patients. It's all about the money.
    I actually think I was on the road to recovery before the finasteride and flouroqinolone poisoning. I'm honestly surprised that I didn't have a permanent psychotic break. I guess our brains are more resilient than we sometimes think.
     
  12. Dhair

    Dhair Member

    Joined:
    Jul 29, 2015
    Messages:
    867
    Gender:
    Male
    I was an alcoholic while I was on SNRIs. As soon as I could get my hands on alcohol, it felt like the missing piece of the puzzle that I had been searching for my whole life. Since most of my life had been in fight-or-flight, it was absolutely liberating. When I wasn't drinking, I felt "stuck" again. I had an obsessive and depressive personality.
    When I came off the Pristiq and started taking high doses of aspirin and NDT, it was as if my life had been transformed. I felt like a different human being. Everything was clear. I only thought about the future, I was confident, and I was ready to start finally living my life. I had no real desire to drink. Unfortunately, that came to a screeching halt, first with the finasteride and then with the flouroqinolones. Haven't been the same since.
     
  13. timr

    timr Member

    Joined:
    Nov 2, 2015
    Messages:
    8
    Took one tablet and almost passed out. Took a day to recover without feeling faint. Use small amounts to test your reaction.
     
Loading...